Singular solutions of the diffusion equation of population genetics

McKane, A J and Waxman, D (2007) Singular solutions of the diffusion equation of population genetics. Journal of Theoretical Biology, 247(4). pp. 849-858. ISSN 0022-5193

Full text not available from this repository.
Item Type: Article
Additional Information: From SRO
Schools and Departments: School of Life Sciences > Biology and Environmental Science
Depositing User: David Waxman
Date Deposited: 06 Feb 2012 19:52
Last Modified: 21 Mar 2012 09:57
URI: http://sro.sussex.ac.uk/id/eprint/22686
📧 Request an update